Thread: Getting rid of gyno in PCT?
12-02-2005, 07:12 PM #1Junior Member
- Join Date
- Oct 2005
Getting rid of gyno in PCT?
I just finished my cycle. I've been using letro as an anti e and started to get gyno symptoms about a week ago. I ordered some nolva, which probably came in today. I also took my last shot of test prop today and am about to start pct. While in pct would it hurt for me to take nolva at 80mg? Or should i just keep with the letro and not take the nolva? or should i take both? I wasn't planning on ending my cycle yet, but sh#t happens...
12-02-2005, 07:17 PM #2
It's fine to run the nolva........... I would add l-dex durring PCT before Letro. Letro could slow down recovery a lot.
12-02-2005, 09:46 PM #3
DO NOT RUN LETRO DURING PCT LOL.. run ldex then when u are FULLY RECOVERD then u kan run some letro at 1.25mg+ ED and it works .. it shrunk my gyno emensly
but during pct ur going to be singing the limpnoodle blues
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)